# SDR CA131002006

- Difficulty date: September 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 525
- Aircraft time: 771 hours
- Engine: Wilint FJ441A
- System (JASC): 5797 · Wing System Wiring
- Part: Pcb
- Part number: 63183572
- Condition: Burned
- Location: Cockpit
- Part time: 721 hours
- Stage of operation: DE
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) SPEEDBRAKE CIRCUIT BREAKER POPS OUT ON FINAL. SPEEDBRAKE EXTEND ANNUNCIATOR COMES ON, ON FINAL.
